I was dx 4 months ago with cirrhosis of the liver (non-alcoholic) that resulted from previously undiagnosed auto-immune hepatitis.
My tx regimen began with and included prednisone (30mg titrating down) and azathioprine (150 plus- titrating up) for approximately 2 years.
I was unable to tolerate the azathioprine and now take 750 mg cellcept 2x each day and 20 mg prednisone.
I have developed hardened, subcutaneous facial lumps (bilateral) along with the facial swelling from the meds. There are two pair of lumps, both can be traced in a line from the middle point of my eyes down to my cheeks, and then again in in line down along the mandible at the corners of the mouth. They are each about 1.5 inches in diameter.
Is this something I should be concerned about?
I am aware that lymphoma is a side-effect of the meds that I am taking.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.